# SDR SWIA2021073059790

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 41,686 hours, 39,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING ON CLIMB OUT. ON LANDING DOOR HANDLE WAS NOT FULLY STOWED.     (FLIGHT 4643 - FILED CLOSED)    FOUND THE LOCK/UNLOCK INDICATOR PUSH-ROD NOT ADJUSTED CORRECTLY PUTTING A PRELOAD ON THE OUTER HANDLE. ADJUSTED THE LOCK/UNLOCK INDICATOR PUSH-ROD IN REF TO AMM 52-11-21. OPS CHECK GOOD. ALL DOOR INDICATIONS NORMAL.
